Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             24 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A lattice method for the orthogonalisation of the solution of systems of simultaneous linear algebraic equations with a large number of unknowns Tan, Chzhen
1962
1 1 p. 83-96
14 p.
artikel
2 A method for partitioning a high order matrix into blocks in order to find its eigenvalues Shishov, V.A.
1962
1 1 p. 186-190
5 p.
artikel
3 An approximate method of solution of schrödinger's equation Uvarov, V.B.
1962
1 1 p. 195-198
4 p.
artikel
4 An estimate of the mean remainder term in quadrature formulae Bakhvalov, N.S.
1962
1 1 p. 68-82
15 p.
artikel
5 Arithmetics of the numbers of orbits of the Fermat–Euler dynamical systems Uribe-Vargas, Ricardo
2007
1 1 p. 71-83
artikel
6 Bispectral and $(\mathfrak{gl}_{N},\mathfrak{gl}_{M})$ dualities Mukhin, Evgenii E.
2007
1 1 p. 47-69
artikel
7 Classification of lattice-regular lattice convex polytopes Karpenkov, Oleg
2007
1 1 p. 17-35
artikel
8 Complexity of finite sequences of zeros and ones and geometry of finite spaces of functions Arnold, Vladimir I.
2007
1 1 p. 1-15
artikel
9 Editorial 1962
1 1 p. 3-4
2 p.
artikel
10 Editorial Board 1962
1 1 p. IFC-
1 p.
artikel
11 Foreword Buckingham, R.A.
1962
1 1 p. 1-
1 p.
artikel
12 Homogeneous difference schemes Tikhonov, A.N.
1962
1 1 p. 5-67
63 p.
artikel
13 Morse functions statistics Nicolaescu, Liviu I.
2007
1 1 p. 85-91
artikel
14 On computing the entropy of braids Moussafir, Jacques-Olivier
2007
1 1 p. 37-46
artikel
15 On some infinite systems of equations Deich, E.G.
1962
1 1 p. 191-194
4 p.
artikel
16 Papers published in zhurnal vychislitel'noi matematiki i matematicheskoi fiziki vol. 1, nos. 2–6, 1961 1962
1 1 p. 199-202
4 p.
artikel
17 Publisher's notice Maxwell, I.R.
1962
1 1 p. 1-
1 p.
artikel
18 Supersonic flow around conical bodies in an ideal liquid at different angles of attack Nochevkina, I.I.
1962
1 1 p. 160-166
7 p.
artikel
19 The asymptotic expansion of Green's function for the diffraction of short waves by a paraboloid of revolution (axisymmetric case) Ivanov, V.I.
1962
1 1 p. 97-113
17 p.
artikel
20 The division of an algorithm scheme into networks Martynyuk, V.V.
1962
1 1 p. 167-178
12 p.
artikel
21 The interaction between a shock wave and the free surface of a liquid Bezhanov, K.A.
1962
1 1 p. 142-159
18 p.
artikel
22 The numerical solution of a non-stationary filtration problem Baklanovskaya, V.F.
1962
1 1 p. 114-122
9 p.
artikel
23 The quasi-classical asymptotic solutions of some problems in mathematical physics Maslov, V.P.
1962
1 1 p. 123-141
19 p.
artikel
24 The relation between computing time, stage length, and frequency of random machine errors Sobel'man, V.I.
1962
1 1 p. 179-185
7 p.
artikel
                             24 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland